# SDR CA121217005

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 20,115 hours
- Engine: Ge GE90115B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568130080002
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL EMERGENCY DECLARED ON APPROACH. CENTER TANK FUEL SYS WOULD NOT SCAVENGE WITH 900 KGS, FUEL TRAPPED IN CENTER TANK.  MINIMUM FUEL WAS 7.1 INCLUDING CENTER TANK TRAPPED FUEL, LANDED WITH 6.9 FOB.  ASR TO FOLLOW IAW L4880810 CENTER TANK SCAVENGE BURNED ON SCHEDULE, ZERO, KG.
